# SDR MASA99025

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PHX/DSM - FLT 6009 - APPROXIMATELY TEN MINUTES AFTER DEPARTURE FROM PHX, THE CREW REPORTED THE NR 2 ENGINE VIBRATION INDICATOR TURNED YELLOW AT 2.7 PERCENT. CREW DECLARED AN EMERGENCY DUE TO THE FACT THE AIRCRAFT WAS OVERWEIGHT. THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  A HEAVY LANDING INSPECTION WAS PERFORMED, AND THE AIRCRAFT WAS FERRIED TO FAT, WHERE A VISUAL INSPECTION AND POWER RUNS WERE PERFORMED, WITH ENGINE VIBRATIONS FOUND TO BE WITHIN LIMITS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
